bmw

Tight Skin

3 posts in this topic

Birdman has finished his 10th cyclophosphamide infusion (only two more to go YEA!!!) his skin seems to have improved, until the last few days. He said his feet are tight and numb and behind his knees the skin feels tight. Just wondering if anyone else has experience this. Thanks in advance
BMW

Share this post


Link to post
Share on other sites

Hi BMW

I have experienced similar symptoms. Don't be discouraged. My skin has really loosened up tremendously, but the skin on the feet and calves remain tighter than the rest of the body. I think it takes time for the treatment to work its' way around. Day by day I notice more and more benefits from my transplant. Hopefully, Birdman will see incremental results from the cyclophosphamide treatment, as well. The fact that he has seen improvement in other skin areas is a good sign. I am hoping for continued improvement. Hang in there.

Dave in FL

Share this post


Link to post
Share on other sites

Hey Julie,

Hum. That's odd about his skin. Maybe its just a flare - a short one? Lets hope. If the numbness lasts maybe he should see a Neurologist... I just learned they know stuff about nerves, as well as the brain... I though it was just the brain. I guess sclero affects the little nerves and are the most difficult to ascertain... but that's if its a nerve thing.

 

I just finished my 6th and last chemo of my second round... so 12 total. I've noticed my skin is soft but my lungs are still ucky.

 

Tell him put Niquil on his feet, then kick around some dirt.

(Our hubbys think Niquil & dirt fix everything).

 

Hearts,

peanut


You can deprive the body but the soul needs chocolate

my HMO makes me wear a helmet...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now